MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR
Model Number 1113603
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information regarding a simplygo mini with a complaint of the plug attachment was broken.The device was returned to a third party service center.During visual inspection of the device, sieves were clogged, air side and o2 side and the compressor was defective, and the power connector was cracked.There was no allegation of serious or permanent harm or injury.No medical intervention was required for the patient.

Brand Name
SIMPLYGO MINI
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18566802
Report Number2518422-2024-03982
Device Sequence Number8124448
Product Code CAW
UDI-Device Identifier00606959032415
UDI-Public00606959032415
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113603
Device Catalogue Number1113603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown